October  2019, 24(10): 5503-5522. doi: 10.3934/dcdsb.2019068

Low Mach number limit of strong solutions for 3-D full compressible MHD equations with Dirichlet boundary condition

1. 

School of Mathematical Sciences, Peking University, Beijing 100871, China

2. 

Institute of Applied Physics and Computational Mathematics, Beijing, 100088, China

* Corresponding author: Lan Zeng

Received  June 2018 Revised  October 2018 Published  April 2019

Fund Project: The second author is supported by Science Challenge Project, No.TZ2016002.

In this paper, we consider the low Mach number limit of the full compressible MHD equations in a 3-D bounded domain with Dirichlet boundary condition for velocity field, Neumann boundary condition for temperature and perfectly conducting boundary condition for magnetic field. First, the uniform estimates in the Mach number for the strong solutions are obtained in a short time interval, provided that the initial density and temperature are close to the constant states. Then, we prove the solutions of the full compressible MHD equations converge to the isentropic incompressible MHD equations as the Mach number tends to zero.

Citation: Lan Zeng, Guoxi Ni, Yingying Li. Low Mach number limit of strong solutions for 3-D full compressible MHD equations with Dirichlet boundary condition. Discrete & Continuous Dynamical Systems - B, 2019, 24 (10) : 5503-5522. doi: 10.3934/dcdsb.2019068
References:
[1]

T. Alazard, Low Mach number limit of the full Navier-Stokes equations, Arch. Ration. Mech. Anal., 180 (2006), 1-73.  doi: 10.1007/s00205-005-0393-2.  Google Scholar

[2]

J. P. Bourguignon and H. Brezis, Remarks on the Euler equation, J. Functional Analysis, 15 (1974), 341-363.  doi: 10.1016/0022-1236(74)90027-5.  Google Scholar

[3]

W. Q. CuiY. B. Ou and D. D. Ren, Incompressible limit of full compressible magnetohydrodynamic equations with well-prepared data in 3-D bounded domains, J. Math. Anal. Appl., 427 (2015), 263-288.  doi: 10.1016/j.jmaa.2015.02.049.  Google Scholar

[4]

B. DesjardinsE. GrenierP. L. Lions and N. Masmoudi, Incompressible limit for solutions of the isentropic Navier-Stokes equations with Dirichlet boundary conditions, J. Math. Pures Appl., 78 (1999), 461-471.  doi: 10.1016/S0021-7824(99)00032-X.  Google Scholar

[5]

C. S. DouS. Jiang and Q. C. Ju, Global existence and the low Mach number limit for the compressible magnetohydrodynamic equations in a bounded domain with perfectly conducting boundary, Z. Angew. Math. Phys., 64 (2013), 1661-1678.  doi: 10.1007/s00033-013-0311-7.  Google Scholar

[6]

C. S. DouS. Jiang and Y. B. Ou, Low Mach number limit of full Navier-Stokes equations in a 3D bounded domain, J. Differential Equations, 258 (2015), 379-398.  doi: 10.1016/j.jde.2014.09.017.  Google Scholar

[7]

C. S. Dou and Q. C. Ju, Low Mach number limit for the compressible magnetohydrodynamic equations in a bounded domain for all time, Commun. Math. Sci., 12 (2014), 661-679.  doi: 10.4310/CMS.2014.v12.n4.a3.  Google Scholar

[8]

J. S. Fan, F. C. Li and G. Nakamura, Global existence and low Mach number limit to the 3D compressible magnetohydrodynamic equations in a bounded domain, Discrete Contin. Dyn. Syst., Dynamical systems, differential equations and applications. 10th AIMS Conference. Suppl., 2015,387–394. doi: 10.3934/proc.2015.0387.  Google Scholar

[9]

J. S. FanH. J. Gao and B. L. Guo, Low Mach number limit of the compressible magnetohydrodynamic equations with zero thermal conductivity coefficient, Math. Methods Appl. Sci., 34 (2011), 2181-2188.  doi: 10.1002/mma.1515.  Google Scholar

[10]

E. Feireisl and A. Novotny, Inviscid incompressible limits of the full Navier-Stokes-Fourier system, Comm. Math. Phys., 321 (2013), 605-628.  doi: 10.1007/s00220-013-1691-4.  Google Scholar

[11]

E. Feireisl and A. Novotny, The low Mach number limit for the full Navier-Stokes-Fourier system, Arch. Ration. Mech. Anal., 186 (2007), 77-107.  doi: 10.1007/s00205-007-0066-4.  Google Scholar

[12]

A. Friedman, Partial Differential Equations, Holt, Rinehart and Winston, Inc., New York-Montreal, Que.-London, 1969.  Google Scholar

[13]

G. P. Galdi, An Introduction to the Mathematical Theory of the Navier-Stokes Equations. Vol. Ⅰ. Linearized Steady Problems, Springer-Verlag, New York, 1994. doi: 10.1007/978-1-4612-5364-8.  Google Scholar

[14]

X. P. Hu and D. H. Wang, Low Mach number limit of viscous compressible magnetohydrodynamic flows, SIAMJ. Math. Anal., 41 (2009), 1272-1294.  doi: 10.1137/080723983.  Google Scholar

[15]

S. JiangQ. C. Ju and F. C. Li, Incompressible limit of the compressible magnetohydrodynamic equations with vanishing viscosity coefficients, SIAM J. Math. Anal., 42 (2010), 2539-2553.  doi: 10.1137/100785168.  Google Scholar

[16]

S. JiangQ. C. Ju and F. C. Li, Incompressible limit of the compressible magnetohydrodynamic equations with periodic boundary conditions, Comm. Math. Phys., 297 (2010), 371-400.  doi: 10.1007/s00220-010-0992-0.  Google Scholar

[17]

S. JiangQ. C. Ju and F. C. Li, Low Mach number limit for the multi-dimensional full magnetohydrodynamic equations, Nonlinearity, 25 (2012), 1351-1365.  doi: 10.1088/0951-7715/25/5/1351.  Google Scholar

[18]

S. JiangQ. C. JuF. C. Li and Z. P. Xing, Low Mach number limit for the full compressible magnetohydrodynamic equations with general initial data, Adv. Math., 259 (2014), 384-420.  doi: 10.1016/j.aim.2014.03.022.  Google Scholar

[19]

S. JiangQ. C. Ju and F. C. Li, Incompressible limit of the nonisentropic ideal magnetohydrodynamic equations, SIAM J. Math. Anal., 48 (2016), 302-319.  doi: 10.1137/15M102842X.  Google Scholar

[20]

S. Jiang and Y. B. Ou, Incompressible limit of the non-isentropic Navier-Stokes equations with well-prepared initial data in three-dimensional bounded domains, J. Math. Pures Appl., 96 (2011), 1-28.  doi: 10.1016/j.matpur.2011.01.004.  Google Scholar

[21]

F. C. LiY. M. Mu and D. H. Wang, Local well-posedness and low Mach number limit of the compressible magnetohydrodynamic equations in critical spaces, Kinet. Relat. Models, 10 (2017), 741-784.  doi: 10.3934/krm.2017030.  Google Scholar

[22]

Y. P. Li, Convergence of the compressible magnetohydrodynamic equations to incompressible magnetohydrodynamic equations, J. Differential Equations, 252 (2012), 2725-2738.  doi: 10.1016/j.jde.2011.10.002.  Google Scholar

[23]

Y. P. Li and W. A. Yong, The Zero Mach number limit of the three-dimensional compressible viscous magnetohydrodynamic equations, Chin. Ann. Math. Ser. B, 36 (2015), 1043-1054.  doi: 10.1007/s11401-015-0918-4.  Google Scholar

[24]

J. G. Liu and R. Pego, Stable discretization of magnetohydrodynamics in bounded domains, Commun. Math. Sci., 8 (2010), 234-251.  doi: 10.4310/CMS.2010.v8.n1.a12.  Google Scholar

[25]

G. Métivier and S. Schchet, The incompressible limit of the non-isentropic Euler equations, Arch. Ration. Mech. Anal., 158 (2001), 61-90.  doi: 10.1007/PL00004241.  Google Scholar

[26]

Y. B. Ou, Low Mach number limit of viscous polytropic fluid flows, J. Differential Equations, 251 (2011), 2037-2065.  doi: 10.1016/j.jde.2011.07.009.  Google Scholar

[27]

D. D. Ren and Y. B. Ou, Incompressible limit of all-time solutions to 3-D full Navier-Stokes equations for perfect gas with well-prepared initial condition, Z. Angew. Math. Phys., 67 (2016), Art. 103, 27 pp. doi: 10.1007/s00033-016-0698-z.  Google Scholar

[28]

W. Rusin, On the inviscid limit for the solutions of two-dimensional incompressible Navier-Stokes equations with slip-type boundary conditions, Nonlinearity, 19 (2006), 1349-1363.  doi: 10.1088/0951-7715/19/6/007.  Google Scholar

[29]

A. Valli, Periodic and stationary solutions for compressible Navier-Stokes equations via a stability method, Ann. Scuola Norm. Sup. Pisa Cl. Sci., 10 (1983), 607-647.   Google Scholar

[30]

A. Valli and W. M. Zajaczkowski, Navier-stokes for compressible fluid: Global existence and qualitative properties of the solutions in the general case, Commun. Math. Phys., 103 (1986), 259-296.  doi: 10.1007/BF01206939.  Google Scholar

[31]

S. Wang and Z. L. Xu, Low Mach number limit of non-isentropic magnetohydrodynamic equations in a bounded domain, Nonlinear Anal., 105 (2014), 102-119.  doi: 10.1016/j.na.2014.01.008.  Google Scholar

[32]

Y. L. Xiao and Z. P. Xin, On the vanishing viscosity limit for the 3D Navier-Stokes equations with a slip boundary condition, Comm. Pure Appl. Math., 60 (2007), 1027-1055.  doi: 10.1002/cpa.20187.  Google Scholar

show all references

References:
[1]

T. Alazard, Low Mach number limit of the full Navier-Stokes equations, Arch. Ration. Mech. Anal., 180 (2006), 1-73.  doi: 10.1007/s00205-005-0393-2.  Google Scholar

[2]

J. P. Bourguignon and H. Brezis, Remarks on the Euler equation, J. Functional Analysis, 15 (1974), 341-363.  doi: 10.1016/0022-1236(74)90027-5.  Google Scholar

[3]

W. Q. CuiY. B. Ou and D. D. Ren, Incompressible limit of full compressible magnetohydrodynamic equations with well-prepared data in 3-D bounded domains, J. Math. Anal. Appl., 427 (2015), 263-288.  doi: 10.1016/j.jmaa.2015.02.049.  Google Scholar

[4]

B. DesjardinsE. GrenierP. L. Lions and N. Masmoudi, Incompressible limit for solutions of the isentropic Navier-Stokes equations with Dirichlet boundary conditions, J. Math. Pures Appl., 78 (1999), 461-471.  doi: 10.1016/S0021-7824(99)00032-X.  Google Scholar

[5]

C. S. DouS. Jiang and Q. C. Ju, Global existence and the low Mach number limit for the compressible magnetohydrodynamic equations in a bounded domain with perfectly conducting boundary, Z. Angew. Math. Phys., 64 (2013), 1661-1678.  doi: 10.1007/s00033-013-0311-7.  Google Scholar

[6]

C. S. DouS. Jiang and Y. B. Ou, Low Mach number limit of full Navier-Stokes equations in a 3D bounded domain, J. Differential Equations, 258 (2015), 379-398.  doi: 10.1016/j.jde.2014.09.017.  Google Scholar

[7]

C. S. Dou and Q. C. Ju, Low Mach number limit for the compressible magnetohydrodynamic equations in a bounded domain for all time, Commun. Math. Sci., 12 (2014), 661-679.  doi: 10.4310/CMS.2014.v12.n4.a3.  Google Scholar

[8]

J. S. Fan, F. C. Li and G. Nakamura, Global existence and low Mach number limit to the 3D compressible magnetohydrodynamic equations in a bounded domain, Discrete Contin. Dyn. Syst., Dynamical systems, differential equations and applications. 10th AIMS Conference. Suppl., 2015,387–394. doi: 10.3934/proc.2015.0387.  Google Scholar

[9]

J. S. FanH. J. Gao and B. L. Guo, Low Mach number limit of the compressible magnetohydrodynamic equations with zero thermal conductivity coefficient, Math. Methods Appl. Sci., 34 (2011), 2181-2188.  doi: 10.1002/mma.1515.  Google Scholar

[10]

E. Feireisl and A. Novotny, Inviscid incompressible limits of the full Navier-Stokes-Fourier system, Comm. Math. Phys., 321 (2013), 605-628.  doi: 10.1007/s00220-013-1691-4.  Google Scholar

[11]

E. Feireisl and A. Novotny, The low Mach number limit for the full Navier-Stokes-Fourier system, Arch. Ration. Mech. Anal., 186 (2007), 77-107.  doi: 10.1007/s00205-007-0066-4.  Google Scholar

[12]

A. Friedman, Partial Differential Equations, Holt, Rinehart and Winston, Inc., New York-Montreal, Que.-London, 1969.  Google Scholar

[13]

G. P. Galdi, An Introduction to the Mathematical Theory of the Navier-Stokes Equations. Vol. Ⅰ. Linearized Steady Problems, Springer-Verlag, New York, 1994. doi: 10.1007/978-1-4612-5364-8.  Google Scholar

[14]

X. P. Hu and D. H. Wang, Low Mach number limit of viscous compressible magnetohydrodynamic flows, SIAMJ. Math. Anal., 41 (2009), 1272-1294.  doi: 10.1137/080723983.  Google Scholar

[15]

S. JiangQ. C. Ju and F. C. Li, Incompressible limit of the compressible magnetohydrodynamic equations with vanishing viscosity coefficients, SIAM J. Math. Anal., 42 (2010), 2539-2553.  doi: 10.1137/100785168.  Google Scholar

[16]

S. JiangQ. C. Ju and F. C. Li, Incompressible limit of the compressible magnetohydrodynamic equations with periodic boundary conditions, Comm. Math. Phys., 297 (2010), 371-400.  doi: 10.1007/s00220-010-0992-0.  Google Scholar

[17]

S. JiangQ. C. Ju and F. C. Li, Low Mach number limit for the multi-dimensional full magnetohydrodynamic equations, Nonlinearity, 25 (2012), 1351-1365.  doi: 10.1088/0951-7715/25/5/1351.  Google Scholar

[18]

S. JiangQ. C. JuF. C. Li and Z. P. Xing, Low Mach number limit for the full compressible magnetohydrodynamic equations with general initial data, Adv. Math., 259 (2014), 384-420.  doi: 10.1016/j.aim.2014.03.022.  Google Scholar

[19]

S. JiangQ. C. Ju and F. C. Li, Incompressible limit of the nonisentropic ideal magnetohydrodynamic equations, SIAM J. Math. Anal., 48 (2016), 302-319.  doi: 10.1137/15M102842X.  Google Scholar

[20]

S. Jiang and Y. B. Ou, Incompressible limit of the non-isentropic Navier-Stokes equations with well-prepared initial data in three-dimensional bounded domains, J. Math. Pures Appl., 96 (2011), 1-28.  doi: 10.1016/j.matpur.2011.01.004.  Google Scholar

[21]

F. C. LiY. M. Mu and D. H. Wang, Local well-posedness and low Mach number limit of the compressible magnetohydrodynamic equations in critical spaces, Kinet. Relat. Models, 10 (2017), 741-784.  doi: 10.3934/krm.2017030.  Google Scholar

[22]

Y. P. Li, Convergence of the compressible magnetohydrodynamic equations to incompressible magnetohydrodynamic equations, J. Differential Equations, 252 (2012), 2725-2738.  doi: 10.1016/j.jde.2011.10.002.  Google Scholar

[23]

Y. P. Li and W. A. Yong, The Zero Mach number limit of the three-dimensional compressible viscous magnetohydrodynamic equations, Chin. Ann. Math. Ser. B, 36 (2015), 1043-1054.  doi: 10.1007/s11401-015-0918-4.  Google Scholar

[24]

J. G. Liu and R. Pego, Stable discretization of magnetohydrodynamics in bounded domains, Commun. Math. Sci., 8 (2010), 234-251.  doi: 10.4310/CMS.2010.v8.n1.a12.  Google Scholar

[25]

G. Métivier and S. Schchet, The incompressible limit of the non-isentropic Euler equations, Arch. Ration. Mech. Anal., 158 (2001), 61-90.  doi: 10.1007/PL00004241.  Google Scholar

[26]

Y. B. Ou, Low Mach number limit of viscous polytropic fluid flows, J. Differential Equations, 251 (2011), 2037-2065.  doi: 10.1016/j.jde.2011.07.009.  Google Scholar

[27]

D. D. Ren and Y. B. Ou, Incompressible limit of all-time solutions to 3-D full Navier-Stokes equations for perfect gas with well-prepared initial condition, Z. Angew. Math. Phys., 67 (2016), Art. 103, 27 pp. doi: 10.1007/s00033-016-0698-z.  Google Scholar

[28]

W. Rusin, On the inviscid limit for the solutions of two-dimensional incompressible Navier-Stokes equations with slip-type boundary conditions, Nonlinearity, 19 (2006), 1349-1363.  doi: 10.1088/0951-7715/19/6/007.  Google Scholar

[29]

A. Valli, Periodic and stationary solutions for compressible Navier-Stokes equations via a stability method, Ann. Scuola Norm. Sup. Pisa Cl. Sci., 10 (1983), 607-647.   Google Scholar

[30]

A. Valli and W. M. Zajaczkowski, Navier-stokes for compressible fluid: Global existence and qualitative properties of the solutions in the general case, Commun. Math. Phys., 103 (1986), 259-296.  doi: 10.1007/BF01206939.  Google Scholar

[31]

S. Wang and Z. L. Xu, Low Mach number limit of non-isentropic magnetohydrodynamic equations in a bounded domain, Nonlinear Anal., 105 (2014), 102-119.  doi: 10.1016/j.na.2014.01.008.  Google Scholar

[32]

Y. L. Xiao and Z. P. Xin, On the vanishing viscosity limit for the 3D Navier-Stokes equations with a slip boundary condition, Comm. Pure Appl. Math., 60 (2007), 1027-1055.  doi: 10.1002/cpa.20187.  Google Scholar

[1]

Shenglan Xie, Maoan Han, Peng Zhu. A posteriori error estimate of weak Galerkin fem for second order elliptic problem with mixed boundary condition. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020340

[2]

Mengni Li. Global regularity for a class of Monge-Ampère type equations with nonzero boundary conditions. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020267

[3]

Agnaldo José Ferrari, Tatiana Miguel Rodrigues de Souza. Rotated $ A_n $-lattice codes of full diversity. Advances in Mathematics of Communications, 2020  doi: 10.3934/amc.2020118

[4]

Wenmeng Geng, Kai Tao. Large deviation theorems for dirichlet determinants of analytic quasi-periodic jacobi operators with Brjuno-Rüssmann frequency. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5305-5335. doi: 10.3934/cpaa.2020240

[5]

H. M. Srivastava, H. I. Abdel-Gawad, Khaled Mohammed Saad. Oscillatory states and patterns formation in a two-cell cubic autocatalytic reaction-diffusion model subjected to the Dirichlet conditions. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020433

[6]

Marco Ghimenti, Anna Maria Micheletti. Compactness results for linearly perturbed Yamabe problem on manifolds with boundary. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020453

[7]

Antoine Benoit. Weak well-posedness of hyperbolic boundary value problems in a strip: when instabilities do not reflect the geometry. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5475-5486. doi: 10.3934/cpaa.2020248

[8]

Mehdi Badsi. Collisional sheath solutions of a bi-species Vlasov-Poisson-Boltzmann boundary value problem. Kinetic & Related Models, , () : -. doi: 10.3934/krm.2020052

[9]

Mokhtar Bouloudene, Manar A. Alqudah, Fahd Jarad, Yassine Adjabi, Thabet Abdeljawad. Nonlinear singular $ p $ -Laplacian boundary value problems in the frame of conformable derivative. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020442

[10]

Gunther Uhlmann, Jian Zhai. Inverse problems for nonlinear hyperbolic equations. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 455-469. doi: 10.3934/dcds.2020380

[11]

Hua Qiu, Zheng-An Yao. The regularized Boussinesq equations with partial dissipations in dimension two. Electronic Research Archive, 2020, 28 (4) : 1375-1393. doi: 10.3934/era.2020073

[12]

Thomas Bartsch, Tian Xu. Strongly localized semiclassical states for nonlinear Dirac equations. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 29-60. doi: 10.3934/dcds.2020297

[13]

Lorenzo Zambotti. A brief and personal history of stochastic partial differential equations. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 471-487. doi: 10.3934/dcds.2020264

[14]

Hua Chen, Yawei Wei. Multiple solutions for nonlinear cone degenerate elliptic equations. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020272

[15]

Fabio Camilli, Giulia Cavagnari, Raul De Maio, Benedetto Piccoli. Superposition principle and schemes for measure differential equations. Kinetic & Related Models, , () : -. doi: 10.3934/krm.2020050

[16]

Zhenzhen Wang, Tianshou Zhou. Asymptotic behaviors and stochastic traveling waves in stochastic Fisher-KPP equations. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020323

[17]

Li-Bin Liu, Ying Liang, Jian Zhang, Xiaobing Bao. A robust adaptive grid method for singularly perturbed Burger-Huxley equations. Electronic Research Archive, 2020, 28 (4) : 1439-1457. doi: 10.3934/era.2020076

[18]

Huiying Fan, Tao Ma. Parabolic equations involving Laguerre operators and weighted mixed-norm estimates. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5487-5508. doi: 10.3934/cpaa.2020249

[19]

Xuhui Peng, Rangrang Zhang. Approximations of stochastic 3D tamed Navier-Stokes equations. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5337-5365. doi: 10.3934/cpaa.2020241

[20]

Weisong Dong, Chang Li. Second order estimates for complex Hessian equations on Hermitian manifolds. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020377

2019 Impact Factor: 1.27

Metrics

  • PDF downloads (87)
  • HTML views (369)
  • Cited by (0)

Other articles
by authors

[Back to Top]